# SDR SWIA202264985

- Difficulty date: January 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE L/H WING FLAP  VANE  INBOARD VANE CAP ( MARKED)      (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED L/H WING FLAP VANE INBOARD VANE CAP REF CRJ200 SRM51-42-13 AND DWG NO. 601R14302 REV -E / COMPLIED WITH TASK CARD 51-900-1003-SKY
